Moments of quadratic twists of elliptic curve L-functions over function fields

Author: 

Bui, H
Florea, A
Keating, J
Roditty-Gershon, E

Publication Date: 

18 August 2020

Journal: 

Algebra and Number Theory

Last Updated: 

2020-11-02T15:46:01.47+00:00

Issue: 

7

Volume: 

14

DOI: 

10.2140/ant.2020.14.1853

page: 

1853-189

abstract: 

We calculate the first and second moments of L-functions in the family of quadratic twists of a fixed elliptic curve E over Fq[x], asymptotically in the limit as the degree of the twists tends to infinity. We also compute moments involving derivatives of L-functions over quadratic twists, enabling us to deduce lower bounds on the correlations between the analytic ranks of the twists of two distinct curves.

Symplectic id: 

1055639

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article